# SDR SWAA2022020321739

- Difficulty date: October 30, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 43,419 hours, 29,123 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Out Of Tolerance
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#6 AFT FLAP TRACK FAIRING #17 HOLE DIAMETER OUT OF LIMITS / REPAIRED THE #17 OUT OF LIMITS AFT TAILCONE MOUNT HOLE ON THE #6 FLAP TRACK FAIRING #642BB IAW SRM 51-70-04-2R-9; EA 1-757-14551 REV IR AND ER 17-04951 REV IR
